# SDR ASAA2015112213924

- Difficulty date: November 22, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 34,142 hours, 10,312 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0098
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 34,181 hours, 10,321 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 78273000 FOUND SHORT TERM FAULT MSG 73-21272, THE ALTERNATOR VOLTAGE INPUT TO THE ELECTRONIC ENGINE CONTROL IS OUT OF RANGE, NR 2 ENGINE.  ACFT GROUNDED.  FAULT MSG OCCURRED ON FLT 0-10.  ACCOMPLISHED FIM 73-27, TASK 804.  RESISTANCE CHECKS AT ALTERNATOR & AT ELECTRONIC ENGINE CONTROL CHECKED NORMAL. R & R ELECTRONIC ENGINE CONTRL REF AMM 73-21-60.  ALL INSTALLATION TESTS PASSED.
